MathSciNet Relay Station
MathSciNet bibliographic data
MR1101311 (92g:30028) 30C65 (26D15 46E30)
Wik, Ingemar Reverse Hölder inequalities with constant close to $1$. Ricerche Mat. 39 (1990), no. 1, 151–157.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement